| Catalog Number |
5532-G-414-E |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Primary procedure, left knee.It was reported that when removing the insert from the inner blister at the back table, the wire was half detached.The insert was disposed and a second insert was obtained.Surgery was completed successfully with a delay of less than 5 minutes (tourniquet was used).Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event was confirmed via the provided photograph of the device.Method & results:-product evaluation and results: visual inspection: the reported device was not returned, but photographs were provided for review.Upon visual inspection of the provided images, it was noted that the locking wire is not attached to the device.No obvious damage is visible.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the reported device was not returned, but photographs were provided for review.Upon visual inspection of the provided images, it was noted that the locking wire is not attached to the device.No obvious damage is visible.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description